Hi ....I have just been diagnoised as having steroid induced diabetes and I have found it hard to get any info I was just wondering if any one else out there has it and can offer some ideas in how to cope I have lots of other medical problems and this is the last straw!! Is there a support group for us lot running somewhere.
Did you find this post helpful?
|

User Profile
replied June 22nd, 2017
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Steroid induced diabetes is common in prolonged use, quitting steroids slowly after tapering, losing weight and modifying diet lifestyle helps and if glycemic status is still not controlled then medications are needed. Consult an endocrinologist and let them help.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan






|
Did you find this post helpful?
Tags: Diabetes
Quick Reply
Must Read
Learn the basics about various conditions and diseases, including risk factors, diagnosis, and treatment options....
Learn about risk factors to developing a certain conditions and diseases. ...
Learn about screening and diagnosis options available for certain conditions and diseases....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Diabetes , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.